MENU

You are here

Publications

Export 1558 results:
1989
Dal Maso G, Musina R. An approach to the thin obstacle problem for variational functionals depending on vector. Comm. Partial Differential Equations, 14 (1989), no.12, 1717-1743. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/802
Vidossich G. On the continuous dependence of solutions of boundary value problems for ordinary differential equations. J. Differential Equations 82 (1989), no. 1, 1--14 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/633
Vidossich G. On the continuous dependence of solutions of boundary value problems for ordinary differential equations (Revised version). J. Differential Equations 82 (1989), no. 1, 1-14 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/666
Dal Maso G, Defranceschi A. Convergence of unilateral problems for monotone operators. J. Analyse Math. 53 (1989), 269--289 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/722
Vidossich G. Hyperbolic equations as ordinary differential equations in Banach spaces. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/773
Dal Maso G, Carriero M, Leaci A, Pascali E. Limits of obstacle problems for the area functional. Partial differential equations and the calculus of variations : essays in honor of Ennio De Giorgi. - Boston : Birkhauser, 1989. - p. 285-309 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/577
Dell'Antonio G, D'Onofrio B. On the number of families of periodic solutions of a Hamiltonian system near equilibrium. II. (English. Italian summary). Boll. Un. Mat. Ital. B (7) 3 (1989), no. 3, 579-590 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/609
Dal Maso G, Mosco U, Vivaldi MA. A pointwise regularity theory for the two-obstacle problem. Acta Math. 163 (1989), no. 1-2, 57-107 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/643
Teta A. Singular perturbation of the Laplacian and connections with models of random media. [Internet]. 1989 . Available from: http://hdl.handle.net/1963/6348
Vidossich G. On the solvability of boundary value problems for higher order ordinary differential equations. Nonlinear Anal. 13 (1989), no. 10, 1171-179 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/631
Vidossich G. On the solvability of boundary value problems for higher order ordinary differential equations (Revised version). Nonlinear Anal. 13 (1989), no. 10, 1171-1179 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/662
Mancini G, Musina R. Surfaces of minimal area enclosing a given body in R\\\\sp 3. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 16 (1989), no. 3, 331--354 (1990). [Internet]. 1989 . Available from: http://hdl.handle.net/1963/619
Bressan A, Cellina A, Colombo G. Upper semicontinuous differential inclusions without convexity. Proc. Amer. Math. Soc. 106 (1989), no. 3, 771-775 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/670

Pages

Sign in